# SDR UALA2012110906463

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,927 hours, 13,713 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 1 EMERGENCY ESCAPE R DOESN'T ILLUMINATE.  REMOVED & REPLACED K3 RELAY SLIDE DOOR TEST RELAY REF WDM 25-65-12.  WPB 73611 OPS CHECKED NORMAL.
